# SDR ASAA2016090617978

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,273 hours, 10,783 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 3250150010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING T/C 78273000, FOUND FAULT CODE NR 78-11541 ON THE NR 1 ENGINE, EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE,  SHORT TIME FAULT.  ACFT GROUNDED.  R & R MW0303 HARNESS, REF AMM 71-51-03, GROUND VERIFICATION TEST PASSED.
